Alert archive / California / High Wind Warnings in 2016

High Wind Warning 1, NWS Sacramento, CA

March 4, 2016

NWS Sacramento, CA issued this high wind warning at Mar 4, 2016, 11:11 AM PST. It took effect at Mar 5, 2016, 4:00 PM PST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2016, 11:11 AM PST (19:11 UTC)
In effect from
Mar 5, 2016, 4:00 PM PST
Expired
Mar 5, 2016, 10:00 PM PST
In force
6 hr
Issued by
NWS Sacramento, CA

The text

As transmitted.

498 
WWUS76 KSTO 041911
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1111 AM PST FRI MAR 4 2016

...STRONG WINDS OVER NORTHERN CALIFORNIA SATURDAY AFTERNOON AND
EVENING...

.A STRONG PACIFIC COLD FRONT IS FORECAST TO MOVE INTO NORTHERN
CALIFORNIA ON SATURDAY. SOUTHERLY WINDS WILL INCREASE THROUGH THE
DAY ON SATURDAY WITH STRONGEST WINDS EXPECTED SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. THE WINDS WILL DECREASE RAPIDLY ONCE
THE FRONT PASSES WITH LIGHTER WINDS BY SUNDAY MORNING. BREEZY
CONDITIONS WILL DEVELOP AGAIN ON SUNDAY.

CAZ015>017-051300-
/O.UPG.KSTO.WI.Y.0010.160305T2000Z-160306T0600Z/
/O.NEW.KSTO.HW.W.0001.160305T2000Z-160306T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 
1111 AM PST FRI MAR 4 2016

...HIGH WIND WARNING IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. 

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST
  WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS
  DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING.

* WINDS...SUSTAINED 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 60 MPH. 

* IMPACTS...DOWNED TREES AND POWER LINES. DAMAGE TO LIGHT-WEIGHT
  STRUCTURES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS.

* LOCATIONS...REDDING...RED BLUFF...SACRAMENTO AREA. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-051300-
/O.EXB.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
1111 AM PST FRI MAR 4 2016

...WIND ADVISORY IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT. 

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST
  WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS
  DECREASE LATE SATURDAY NIGHT. 

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS UP TO 45 TO 50
  MPH MAINLY OVER RIDGE TOPS.

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT
  DRIVING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ066-067-051300-
/O.EXB.KSTO.WI.Y.0010.160305T2300Z-160306T1200Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON
1111 AM PST FRI MAR 4 2016

...WIND ADVISORY IN EFFECT FROM 3 PM SATURDAY TO 4 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 3 PM SATURDAY TO 4 AM PST
SUNDAY. 

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST
  WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS
  DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING.

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR
  GREATER. 

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT
  DRIVING CONDITIONS IN CROSS WINDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-019-051300-
/O.EXT.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON...MODESTO
1111 AM PST FRI MAR 4 2016

...WIND ADVISORY NOW IN EFFECT FROM NOON SATURDAY TO MIDNIGHT PST
SATURDAY NIGHT...

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST
  WINDS SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS
  DECREASE LATE SATURDAY NIGHT.

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR 
  GREATER.

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT
  DRIVING CONDITIONS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER
ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
5 follow-up statements
946 
WWUS76 KSTO 050622
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1022 PM PST FRI MAR 4 2016

...STRONG WINDS OVER NORTHERN CALIFORNIA SATURDAY AFTERNOON AND
EVENING...

.A STRONG PACIFIC COLD FRONT IS FORECAST TO MOVE INTO NORTHERN
CALIFORNIA ON SATURDAY. SOUTHERLY WINDS WILL INCREASE THROUGH THE
DAY ON SATURDAY WITH STRONGEST WINDS EXPECTED SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. THE WINDS WILL DECREASE RAPIDLY ONCE
THE FRONT PASSES WITH LIGHTER WINDS BY SUNDAY MORNING. BREEZY
CONDITIONS WILL DEVELOP AGAIN ON SUNDAY.

CAZ015>017-051800-
/O.CON.KSTO.HW.W.0001.160305T2000Z-160306T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 
1022 PM PST FRI MAR 4 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON SATURDAY TO
MIDNIGHT PST SATURDAY NIGHT...

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST 
  WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS 
  DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING. 

* WINDS...SUSTAINED 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 60 MPH.

* IMPACTS...DOWNED TREES AND POWER LINES. DAMAGE TO LIGHT-WEIGHT 
  STRUCTURES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. 

* LOCATIONS...REDDING...RED BLUFF...SACRAMENTO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-019-063-064-051800-
/O.CON.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON...
MODESTO...ALDER SPRINGS...LAKEPORT
1022 PM PST FRI MAR 4 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON SATURDAY TO MIDNIGHT
PST SATURDAY NIGHT...

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST 
  WINDS SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS 
  DECREASE LATE SATURDAY NIGHT. 

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR 
  GREATER. 

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ066-067-051800-
/O.CON.KSTO.WI.Y.0010.160305T2300Z-160306T1200Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON
1022 PM PST FRI MAR 4 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM SATURDAY TO 4 AM PST
SUNDAY...

* TIMING...WINDS WILL INCREASE ON SATURDAY WITH THE STRONGEST 
  WINDS LATE SATURDAY AFTERNOON THROUGH SATURDAY EVENING. WINDS 
  DECREASE LATE SATURDAY NIGHT INTO SUNDAY MORNING. 

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR 
  GREATER. 

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS IN CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
429 
WWUS76 KSTO 051133
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
333 AM PST SAT MAR 5 2016

...STRONG WINDS OVER NORTHERN CALIFORNIA THIS AFTERNOON AND
EVENING...

.A STRONG PACIFIC COLD FRONT IS FORECAST TO MOVE INTO NORTHERN
CALIFORNIA TODAY. SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY
WITH STRONGEST WINDS EXPECTED THIS AFTERNOON EVENING. THE WINDS
WILL DECREASE RAPIDLY ONCE THE FRONT PASSES WITH LIGHTER WINDS BY
SUNDAY MORNING. BREEZY CONDITIONS WILL DEVELOP AGAIN ON SUNDAY.

CAZ015>017-060800-
/O.CON.KSTO.HW.W.0001.160305T2000Z-160306T0800Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO 
333 AM PST SAT MAR 5 2016

...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO
MIDNIGHT PST TONIGHT...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE
  THIS AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT INTO
  SUNDAY MORNING.

* WINDS...SUSTAINED 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 60 MPH.

* IMPACTS...DOWNED TREES AND POWER LINES. DAMAGE TO LIGHT-WEIGHT 
  STRUCTURES. DIFFICULT DRIVING CONDITIONS IN CROSS WINDS. 

* LOCATIONS...REDDING...RED BLUFF...SACRAMENTO AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-019-063-064-060800-
/O.CON.KSTO.WI.Y.0010.160305T2000Z-160306T0800Z/
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON...
MODESTO...ALDER SPRINGS...LAKEPORT
333 AM PST SAT MAR 5 2016

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT
PST TONIGHT...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS THIS
  AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT.

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR 
  GREATER. 

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ066-067-060800-
/O.CON.KSTO.WI.Y.0010.160305T2300Z-160306T1200Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-MOTHERLODE-
INCLUDING THE CITIES OF...PARADISE...GRASS VALLEY...JACKSON
333 AM PST SAT MAR 5 2016

...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO
4 AM PST SUNDAY...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE
  AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT INTO
  SUNDAY MORNING.

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 MPH OR 
  GREATER. 

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS IN CROSS WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
591 
WWUS76 KSTO 051547
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
747 AM PST SAT MAR 5 2016

...STRONG WINDS OVER NORTHERN CALIFORNIA THROUGH THIS EVENING...

.A STRONG PACIFIC COLD FRONT WILL MOVE INTO NORTHERN CALIFORNIA
THIS EVENING. SOUTHERLY WINDS WILL INCREASE THROUGH THE DAY AHEAD
OF THE APPROACHING FRONT WITH THE STRONGEST WINDS EXPECTED LATE
THIS AFTERNOON INTO THIS EVENING. THE WINDS WILL DECREASE
RAPIDLY ONCE THE FRONT PASSES WITH LIGHTER WINDS LATE TONIGHT.
BREEZY CONDITIONS WILL REDEVELOP AGAIN ON SUNDAY.

CAZ066-060000-
/O.EXB.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/
/O.EXT.KSTO.WI.Y.0010.160305T1547Z-160306T0000Z/
NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
INCLUDING THE CITY OF...PARADISE
747 AM PST SAT MAR 5 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. 

* TIMING...STRONG GUSTY SOUTH WINDS TODAY. WINDS WILL INCREASE
  LATER TODAY WITH THE STRONGEST WINDS LATE THIS AFTERNOON INTO
  THIS EVENING. WINDS DECREASE LATE TONIGHT.

* WINDS...SOUTH WINDS 25 TO 40 MPH. OCCASIONAL GUSTS 55 TO 65 MPH
  OR GREATER THIS EVENING.

* IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ067-060000-
/O.EXB.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/
/O.EXT.KSTO.WI.Y.0010.160305T2000Z-160306T0000Z/
MOTHERLODE-
INCLUDING THE CITIES OF...GRASS VALLEY...JACKSON
747 AM PST SAT MAR 5 2016

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 4 PM PST THIS
AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM
PST THIS EVENING. 

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS
  EXPECTED LATE THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE
  LATE TONIGHT.

* WINDS...SOUTH WINDS INCREASING TO 25 TO 40 MPH. OCCASIONAL
  GUSTS 55 TO 65 MPH OR GREATER THIS EVENING.

* IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ015-016-060000-
/O.EXB.KSTO.WI.Y.0010.160305T1547Z-160306T0000Z/
/O.EXT.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY 
747 AM PST SAT MAR 5 2016

...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...
...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. 

* TIMING...STRONG GUSTY SOUTH WINDS TODAY WITH THE STRONGEST
  WINDS EXPECTED LATE THIS AFTERNOON THROUGH THE EVENING. WINDS
  DECREASE LATE TONIGHT.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS TO 45 MPH TODAY.
  WINDS INCREASING LATER THIS AFTERNOON AND EVENING WITH GUSTS OF
  50 TO 60 MPH POSSIBLE. WINDS DECREASE LATE TONIGHT.

* IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ017-060000-
/O.EXB.KSTO.WI.Y.0010.160305T2000Z-160306T0000Z/
/O.EXT.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/
SOUTHERN SACRAMENTO VALLEY-
INCLUDING THE CITY OF...SACRAMENTO 
747 AM PST SAT MAR 5 2016

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM PST THIS
AFTERNOON...
...HIGH WIND WARNING NOW IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM PST THIS
AFTERNOON. 

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE
  THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE
  TONIGHT.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS AROUND 40 MPH THIS
  AFTERNOON. WINDS INCREASE THIS EVENING WITH GUSTS 50 TO 60 MPH
  POSSIBLE. WINDS DECREASE BY LATE EVENING.

* IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING
  CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-014-060000-
/O.EXB.KSTO.WI.Y.0010.160305T1547Z-160306T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-
INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY
747 AM PST SAT MAR 5 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SACRAMENTO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS
  LATER THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE
  TONIGHT.

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS TO 40 MPH OR
  GREATER.

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ063-064-060000-
/O.EXT.KSTO.WI.Y.0010.160305T1547Z-160306T0600Z/
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...ALDER SPRINGS...LAKEPORT
747 AM PST SAT MAR 5 2016

...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE
  THIS AFTERNOON THROUGH EVENING. WINDS DECREASE LATE TONIGHT.

* WINDS...SUSTAINED 25 TO 35 MPH. OCCASIONAL GUSTS 40 TO 50 MPH
  OR GREATER.

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ018-019-060000-
/O.EXT.KSTO.WI.Y.0010.160305T2000Z-160306T0600Z/
CARQUINEZ STRAIT AND DELTA-NORTHERN SAN JOAQUIN VALLEY-
INCLUDING THE CITIES OF...FAIRFIELD/SUISUN ...STOCKTON...MODESTO
747 AM PST SAT MAR 5 2016

...WIND ADVISORY NOW IN EFFECT FROM NOON TODAY TO 10 PM PST THIS
EVENING...

* TIMING...WINDS WILL INCREASE TODAY WITH THE STRONGEST WINDS LATE
  THIS AFTERNOON THROUGH THE EVENING. WINDS DECREASE LATE
  TONIGHT.

* WINDS...SOUTH WINDS INCREASE TO 25 TO 35 MPH. OCCASIONAL GUSTS
  40 TO 50 MPH OR GREATER THIS EVENING.

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
188 
WWUS76 KSTO 052200
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
200 PM PST SAT MAR 5 2016

...STRONG WINDS OVER NORTHERN CALIFORNIA THROUGH THIS EVENING...

.A PACIFIC COLD FRONT WILL MOVE THRU NORTHERN CALIFORNIA THIS
EVENING ACCOMPANIED BY STRONG, POSSIBLY DAMAGING WINDS. THE
STRONGEST WINDS ARE EXPECTED THRU THIS EVENING BEFORE DECREASING
ONCE THE FRONT PASSES. BREEZY CONDITIONS WILL REDEVELOP AGAIN
SUNDAY.

CAZ015>017-066-067-060600-
/O.CON.KSTO.HW.W.0001.160306T0000Z-160306T0600Z/
/O.CON.KSTO.WI.Y.0010.000000T0000Z-160306T0000Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO ...PARADISE...
GRASS VALLEY...JACKSON
200 PM PST SAT MAR 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...
...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 10 PM PST THIS EVENING...

* TIMING...STRONGEST WINDS LATE THIS AFTERNOON THROUGH THE
  EVENING. WINDS DECREASE LATE TONIGHT.

* WINDS...SOUTH WINDS 25 TO 35 MPH WITH GUSTS 50 TO 60 MPH
  POSSIBLE. WINDS DECREASE BY LATE EVENING.

* IMPACTS...DAMAGE TO TREES AND POWER LINES. DIFFICULT DRIVING 
  CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR WILL BE OCCURRING. SUSTAINED WIND SPEEDS UP TO 40 MPH OR GUSTS
UP TO 60 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-014-018-019-063-064-060600-
/O.CON.KSTO.WI.Y.0010.000000T0000Z-160306T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...
FAIRFIELD/SUISUN ...STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT
200 PM PST SAT MAR 5 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* TIMING...STRONGEST WINDS THROUGH THE EVENING. WINDS DECREASE
  LATE TONIGHT.

* WINDS...SOUTH WINDS 20 TO 30 MPH WITH GUSTS 40 TO 50 MPH THIS
  EVENING.

* IMPACTS...POSSIBLE DAMAGE TO TREES AND POWER LINES. DIFFICULT 
  DRIVING CONDITIONS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 25 TO 40 MPH OR GREATER ARE
EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION.

&&

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$
268 
WWUS76 KSTO 060611
NPWSTO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SACRAMENTO CA
1011 PM PST SAT MAR 5 2016

CAZ015>017-066-067-060715-
/O.EXP.KSTO.HW.W.0001.000000T0000Z-160306T0600Z/
NORTHERN SACRAMENTO VALLEY-CENTRAL SACRAMENTO VALLEY-
SOUTHERN SACRAMENTO VALLEY-NORTHEAST FOOTHILLS/SACRAMENTO VALLEY-
MOTHERLODE-
INCLUDING THE CITIES OF...REDDING...RED BLUFF...CHICO...
OROVILLE...MARYSVILLE/YUBA CITY ...SACRAMENTO ...PARADISE...
GRASS VALLEY...JACKSON
1011 PM PST SAT MAR 5 2016

...HIGH WIND WARNING HAS EXPIRED...

WINDS ARE RAPIDLY DECREASING...AS THE COLD PASSES THROUGH THE
AREA. A FEW GUSTS TO 35 MPH WILL STILL BE POSSIBLE FOR THE NEXT
COUPLE OF HOURS. 

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

CAZ013-014-018-019-063-064-060715-
/O.EXP.KSTO.WI.Y.0010.000000T0000Z-160306T0600Z/
SHASTA LAKE AREA / NORTHERN SHASTA COUNTY-
BURNEY BASIN / EASTERN SHASTA COUNTY-CARQUINEZ STRAIT AND DELTA-
NORTHERN SAN JOAQUIN VALLEY-
MOUNTAINS SOUTHWESTERN SHASTA COUNTY TO NORTHERN LAKE COUNTY-
CLEAR LAKE/SOUTHERN LAKE COUNTY-
INCLUDING THE CITIES OF...SHASTA DAM ...BURNEY...
FAIRFIELD/SUISUN ...STOCKTON...MODESTO...ALDER SPRINGS...LAKEPORT
1011 PM PST SAT MAR 5 2016

...WIND ADVISORY HAS EXPIRED...

WINDS ARE RAPIDLY DECREASING...AS THE COLD PASSES THROUGH THE
AREA. A FEW GUSTS TO 35 MPH WILL STILL BE POSSIBLE FOR THE NEXT
COUPLE OF HOURS.

INTERACT WITH US VIA SOCIAL MEDIA
WWW.FACEBOOK.COM/NWS.SACRAMENTO
WWW.TWITTER.COM/NWSSACRAMENTO

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sacramento, CA wrote its last area forecast discussion before this high wind warning went out at Mar 4, 8:54 AM PST, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 4, 8:54 AM PST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Sacramento CA
854 AM PST FRI MAR 4 2016

.Synopsis...
Light to moderate precipitation will arrive later today. A strong
storm then arrives Saturday with heavy mountain snow, local
flooding, and potential for strong and damaging Valley winds. More
weather systems are expected Sunday, Monday, and late next week.

&&

.Discussion...
Mostly cloudy skies prevail across much of the region as a very
moist airmass takes aim at the West Coast. A few light showers
are being detected on radar this morning, but aren't amounting to
much impact. Short-range guidance (the HRRR and ARW) suggest the
potential for some isolated thunderstorms this afternoon and
evening. Instability will likely be somewhat limited by extensive
cloud cover, and so we don't currently expect anything organized
to develop today.

Light to moderate precipitation will continue tonight into
Saturday before the next, much stronger system arrives.
Precipitation should begin to pick up substantially in the
afternoon and continue through the evening hours. Urban and small
stream flooding will be possible across much of the region, and
depending on precipitation rates we could also see debris flows
across recently burned areas. A big concern will be the wind
forecast with this system. Forecast southerly pressure gradients
increase to roughly 8mb between KSAC-KRDD, a fairly impressive
amount. We also haven't seen this coupling of rain and wind in
quite some time. Considering the stress on trees due to the
drought, we could see a fair number of trees downed with this
storm. We are calibrating our messaging with this impact
accordingly.

Snow levels will start fairly high with this storm during the
heaviest periods of precipitation. Snow levels then rapidly drop
below pass levels to 3500-4500 feet late Saturday night and
through Sunday into Monday. With periodic snow between Saturday
night through Monday, we could be looking at 1 to 2 feet of snow
accumulation above 4500 feet or so, and up to 3 feet along the
highest peaks.

Dang

&&

.EXTENDED DISCUSSION (Tuesday THROUGH Friday)

Brief break in precipitation expected for most areas on Tuesday
behind departing trough as ridge attempts to build back over the
area. Should see at least partial clearing with lighter winds.
This ridge will not be long-lived however as active March pattern
continues. Overrunning precip may return on Wednesday ahead of
next wave that will move across the area sometime Thursday into
Friday. Model differences remain in timing and scope of these
waves so forecast will need to be refined going forward.
Regardless, should be another good shot at widespread
precipitation for the end of the work week as moisture plume re-
aims itself toward Norcal with breezy to locally gusty winds.

CEO

&&

&&

.AVIATION...

MVFR conditions possible periodically today as another wave of
precipitation moves through the area. Southerly winds will
increase during the late afternoon to evening hours with gusts of
10-20 kts. Stronger, wetter system expected for Saturday with
worsening flight conditions.

&&

.STO Watches/Warnings/Advisories...
Winter Storm Watch from Saturday evening through Monday
afternoon for West Slope Northern Sierra Nevada-Western Plumas
County/Lassen Park.

Flash Flood Watch from Saturday afternoon through late Saturday
night for Clear Lake/Southern Lake County-Motherlode-West Slope
Northern Sierra Nevada.

Wind Advisory from noon to 10 PM PST Saturday for Carquinez
Strait and Delta-Central Sacramento Valley-Northern Sacramento
Valley-Northern San Joaquin Valley-Southern Sacramento Valley.

&&

The office that day

Everything else NWS Sacramento, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 3:37 AM PSTWind AdvisorySTO42 hr
Mar 4, 2:09 PM PSTWinter Storm WarningSTO71 hr

Nearby

High Wind Warnings in California, 2016Every high wind warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.